Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 9, issue 2
Nonlin. Processes Geophys., 9, 125–130, 2002
https://doi.org/10.5194/npg-9-125-2002
© Author(s) 2002. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Theory and simulation of Solar System Plasmas, No. 3

Nonlin. Processes Geophys., 9, 125–130, 2002
https://doi.org/10.5194/npg-9-125-2002
© Author(s) 2002. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Apr 2002

30 Apr 2002

New types of stable nonlinear whistler waveguides

Yu. A. Zaliznyak, T. A. Davydova, and A. I. Yakimenko Yu. A. Zaliznyak et al.
  • Plasma Theory Department, Institute for Nuclear Research, Nauki Ave. 47, Kiev 03680, Ukraine

Abstract. The stationary self-focusing of whistler waves with frequencies near half of the electron-cyclotron frequency in the ionospheric plasma is considered in the framework of a two-dimensional generalized nonlinear Schrödinger equation including fourth-order dispersion effects and nonlinearity saturation. New types of soliton-like (with zero topological charge) and vortex-like nonlinear waveguides are found, and their stability confirmed both analytically and numerically.

Publications Copernicus
Download
Citation